# SDR AALA201912129025

- Difficulty date: December 7, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N177AN
- Make and model: Boeing 757223
- Aircraft serial: 32396
- Aircraft time: 58,822 hours, 16,333 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: L1 Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON L1 DOOR CUT OUT LOWER SILL STIFFENER BETWEEN BS 363 AND BS 364. REPLACED STIFFENER PER SRM 51-40-02.
